Accutane Side Effects Exposed: Side E...

Accutane Side Effects Exposed: Side Effects of the Miracle Drug...

There are 2557 comments on the Buzzle.com story from Feb 15, 2007, titled Accutane Side Effects Exposed: Side Effects of the Miracle Drug.... In it, Buzzle.com reports that:

If you suffer from severe case of acne that has failed to respond to conventional treatments such as antibiotics, then your dermatologist may recommend the use of the popular Accutane or Isotretinoin.

Join the discussion below, or Read more at Buzzle.com.

First Prev
of 128
Next Last
Mom

Kalispell, MT

#2794 Jan 13, 2014
If I could give any advice to you young people, it would be to GET OFF Accutane immediately! My daughter took the generic brand because that is what our insurance would allow. She started having pressure headaches that were debilitating. Long story short- 7 yrs (couldn't get a diagnosis because drs thought it was migraines for awhile), many ER visits, 20 doctors/specialists later and now an LP shunt (one end of a tube that goes into her spinal canal and the other end into her peritanial cavity. When there's too much spinal fluid, the valve opens and drains into the cavity). She has not been able to lead a normal life because of this condition- pseudo tumor cerebri, which was caused from Accutane! Because she was on a generic drug, you cannot sue!! Mainly want the public to know and that if you have severe headaches and you are/were on this drug, this might be the cause.
traci

South Africa

#2796 Feb 6, 2014
I'm on month 3 of just 20mg but my lips are sooo dry and swollen.does anyone have suggestions to bring down the swelling?I'm 32 and I've suffered from depression for over 8 years now and noticed symtoms worsened after beginning the accutane so had to up the dosage of my anti-depressants.The dry lips and joint pain are by far the worst side-effects for me.
Sara

Iran

#2797 Feb 8, 2014
Andrew wrote:
I'm at the end of my third month and although my acne has gotten better I still have a lot of it. Has anyone else experienced this time frame for clearing? I thought I would see more results.
dear Andrew it took me 4.5 month to get better! so don t be worried!
Mitchuk

Leeds, UK

#2798 Feb 11, 2014
Mom... My son also has migraines constantly. He also has tinitus. He has been hospitalised twice due to pain in his head. They thought he had pressure in the brain but wen they did lumbar puncture they said the level was normal. Since then hes had MRI but yhey were looking for tumours which i never thought he would have anyway. No diagnosis. How are things now ? Also my sister took accutane 20 yrs ago. Bone loss caused her to lose her beautiful pearly white teeth by 42 yrs of age. Another side effect & no other explanation
Chalen

Australia

#2800 Feb 14, 2014
I've just hit my second month with accutane and I'm starting to see some good results. I'm 16 and had quite bad acne across my face, chest and back and even though there's still a lot there it is going away. As for the side effects, I've only had minor ones like dry lips, cracks in the corners of my mouth and the frequent blood nose. I was just wondering if anyone had any tips on what to use for your lips and the cracks in the corners of your mouth. It's not the most attractive thing in the world to look at
Mark

Wellington, New Zealand

#2802 Feb 23, 2014
I have been taking for 12 days and have lots of side effects and bad skin. The worst side effects are being awake most the night and sexual problem i.e longer to get an erection and no real feeling. Anyone else experience this?
Lesley

London, UK

#2803 Feb 27, 2014
Hi guys
I have taken this drug four times in my life I understand the effects very well between the depression of bad skin and having no confidence to now suffering with real life case of depression after the side effects take hold each time I got over it the last time has been the hardest to recover I have been off the drug for 3 weeks after my 3 month course finished. I will never take this drug again hopefully I would even need to think about it! The drug itself works wonders for the skin and will help many people but there isn't enough support or understanding for the other side effects linked to taking this medication. I have had to become a different person and try and deal with these effects myself tAkibg time off work not seeing friends not being able to relax and enjoy life thinking at times I am going crazy! I know as time passes I will get better but it hard to take on board at the time. Please be sure before taking this drug
RCG

Charlotte, NC

#2804 Mar 31, 2014
AccuDad wrote:
My 17 Y/O son has been on Accutane (Sotret) for 4 months and has cleared up mostly But.....He has experienced a increase in agressive behavior. He has always been an aggressive kid...You know football/Lacrosse/Track etc...But, now he is punching holes in walls and today he broke his hand in a fight..Has anyone else experienced aggressive behavior and did it progress to suicidal behavior..Let me know, because Im thinking about taking him off this drug today.
What has happened since? Our son took accutane in October 2013: 3rd round. His personality and school work took nose dive. Anger, punching holes in walls, irrational. Nothing like anyone we have ever known before.
RCG

Charlotte, NC

#2805 Mar 31, 2014
Our son has taken 3 rounds of accutane starting in August 2013.Total personality change until now his fits of rage are unbelievable. Holes in walls, irrational behavior, we have lost our son.
AJT

Burkesville, KY

#2806 Apr 16, 2014
I took Accutane as a teenager and it made a huge difference. It had it's side effects, but in the end it WORKED. My doctor had me try every other option before he would agree to allow me to use Accutane. I had to make a scheduled visit once a month with my doctor so he could ask questions to make sure I wasn't having any serious mental side effects. I would also get blood work done at every visit. I was lucky and only had to take one round of treatment. I felt pretty crappy during the first couple of months but once I started seeing results things got a lot better. In the end, it was definitely worth it in my book
Accutane is bad news

Caroline Springs, Australia

#2808 May 2, 2014
This drug and the prescribing practices of derms shelling it out are unconscionable, you should only be able to get accutane if you are completely suicidal over your acne and have exhausted all other options first. If this were the case from the outset then countless people would have been saved from its severe long term side effects and the one's who really needed it still had access. Many more people will suffer at the hands off accutane and its generics until there is a complete overhaul of its prescribing guidelines.
kate

Kelowna, Canada

#2811 Jul 1, 2014
matt wrote:
So I've been accutane for about 3 weeks now, the first 1 in a half weeks I had the worst break out I've ever had, but now its all clear (the clearest its ever been) and my face feels different, its really smooth and i get a small zit once a week, and they go away fast. Is this normal? I know theres usually initial breakouts but everyone says it happens 2 months in, not 2 weeks. I'm hoping it will stay like this but I don't want to put my hopes up. Has anyone had the same thing happen to them or any info?


my skin got worse the first two weeks then got better for awhile then I got bad clusters of pimples on and around my lips and the rest of my skin is clearing up now except for that

Since: Aug 14

Location hidden

#2814 Aug 28, 2014
I been using the accutane from 24tablets.com and it cleared up my acne well they didn't ask if i had a written prescription. I hope this helps
Didier

France

#2817 Oct 5, 2014
Does anybody use generic Accutane? I find Accutane at http://helpingmeds.com/... But want to ask people about experience.

Since: Oct 14

Location hidden

#2818 Oct 25, 2014
I dont know about that site but Trustpill.com has good accutane I used it successfully.

Since: Dec 14

Location hidden

#2820 Dec 4, 2014
Accutane is very dangerous thats why they took it off the market. All those sites are selling counterfeit. There is a natural way you might want to look at this stoppingacne.net
jamie

Paris, France

#2830 Jul 18, 2016
Turk wrote:
Has any of you taken a full course of Accutate and then after a while acnes came back?
If yes, how long did the acnes take to come back to your skin?
just by eating cheese and other dairies.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 128
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Depression Discussions

Title Updated Last By Comments
News Do You Have a Psychiatrist or a Therapist or BOTH? Aug 16 Humanspirit 1
life live is worth it. get out there and LIVE L... Aug 3 A T Z Thomas 1
News New Hope for Depression Jul 27 humanspirit 1
News Depression in Kids: How Should It Be Treated? Jul 27 humanspirit 2
News 9 lifestyle changes could reduce your chances o... Jul 23 Emerald 4
News Why everyone - " LGBT or not - " should watch O... Jul 20 Eagle 12 - 23
The Stigma Jul '17 TTTNB 2
More from around the web